# SDR UIEA200800332

- Difficulty date: October 15, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 96,852 hours, 19,800 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, WHEN A/P "A" IS ENGAGED THE AIRCRAFT STARTED UNCOMMANDED LEFT ROLL.  DISENGAGED "A" A/P. "B" A/P WOULD NOT ENGAGE.  CYCLED YOKE SWITCH NIETHER "A" OR "B" A/P WOULD ENGAGE.  FINALLY GOT "B" TO ENGAGE BUT IT WOULD NOT FOLLOW ANY MODE CONTROL PANEL COMMANDS.  ITEM IS OPEN AS TO THE AIRCRAFT IS ON THE GROUND IN WORK.
